# SDR USAA2012082300012

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT  FLT 800  CLT TO GIG.  DURING CLIMB, LT ENGINE BLEED OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURES WERE USED, PROBLEM RETURNED.  DUE TO ICING EN ROUTE, RETURN TO CLT.  EMERGENCY DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT FAN AIR TEMPERATURE SENSOR TS101.  VENDOR SHOP FINDINGS: PRIMARY FAILURE: PROBE AND CRANK ASSY PROBE INNER ROD WELD BROKEN BEYOND CMM LIMITS, BINDING.
